Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High liver count and leg swelling, blood pressure high, cramps in leg

Hello I am a 39 yr old female and have had some issues in the past with high liver count and leg swelling . Well I have been having some swelling again in my legs past few days along with my heart racing my pulse has been between 103-106 resting. Bp 114/70 and I m a little out of breath with some off and on cramps in legs. Should I be alarmed?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for posting your query

What were the high liver counts and what was the diagnosis at that time?
Did you go for a liver ultrasound then ?

The symptoms you have mentioned and the high liver counts may be due to cirrhotic liver disease

I would suggest you get examined by a good gatroentrologist instead of getting alarmed ?

Till then avoid fatty meals, avoid extra salt in your diet and seek an appointment

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Get Well Soon
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor